Alert archive / Michigan / Beach Hazards Statements in 2022

Beach Hazards Statement 7, NWS Northern Indiana

August 7, 2022

NWS Northern Indiana issued this beach hazards statement at Aug 7, 2022, 4:22 PM EDT. It took effect at Aug 8, 2022, 5:00 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Aug 7, 2022, 4:22 PM EDT (20:22 UTC)
In effect from
Aug 8, 2022, 5:00 PM EDT
Expired
Aug 9, 2022, 5:00 PM EDT
In force
24 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

803 
WHUS43 KIWX 072022
CFWIWX

Coastal Hazard Message
National Weather Service Northern Indiana
422 PM EDT Sun Aug 7 2022

INZ003-MIZ077-080430-
/O.NEW.KIWX.BH.S.0007.220808T2100Z-220809T1200Z/
La Porte-Berrien-
422 PM EDT Sun Aug 7 2022 /322 PM CDT Sun Aug 7 2022/

...BEACH HAZARDS STATEMENT IN EFFECT FROM MONDAY AFTERNOON
THROUGH TUESDAY MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers will be heavily swamped by 
  waves.

* WHERE...In Indiana, La Porte county. In Michigan, Berrien 
  county.

* WHEN...From Monday afternoon through Tuesday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Do not venture out on piers.

&&

$$
8 follow-up statements
965 
WHUS43 KIWX 080147
CFWIWX

Coastal Hazard Message
National Weather Service Northern Indiana
947 PM EDT Sun Aug 7 2022

INZ003-MIZ077-081000-
/O.CON.KIWX.BH.S.0007.220808T2100Z-220809T1200Z/
La Porte-Berrien-
947 PM EDT Sun Aug 7 2022 /847 PM CDT Sun Aug 7 2022/

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM MONDAY
AFTERNOON THROUGH TUESDAY MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers will be heavily swamped by 
  waves.

* WHERE...In Indiana, La Porte county. In Michigan, Berrien 
  county.

* WHEN...From Monday afternoon through Tuesday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Do not venture out on piers.

&&

$$
807 
WHUS43 KIWX 080808
CFWIWX

Coastal Hazard Message
National Weather Service Northern Indiana
408 AM EDT Mon Aug 8 2022

INZ003-MIZ077-081615-
/O.EXT.KIWX.BH.S.0007.220808T2100Z-220809T2100Z/
La Porte-Berrien-
408 AM EDT Mon Aug 8 2022 /308 AM CDT Mon Aug 8 2022/

...BEACH HAZARDS STATEMENT NOW IN EFFECT FROM THIS AFTERNOON
THROUGH TUESDAY AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous swimming
  conditions expected. Piers will be heavily swamped by waves.
  Southwest winds 15 to 25 mph shift northwest 20 to 30 mph this
  afternoon. North winds 10 to 15 mph Tuesday. Waves building this
  afternoon to 3 to 5 feet and to 5 to 8 feet overnight. Waves 3
  to 5 feet Tuesday, gradually subsiding in the afternoon. 

* WHERE...In Indiana, La Porte county. In Michigan, Berrien 
  county.

* WHEN...From this afternoon through Tuesday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Do not venture out on piers.

&&

$$
415 
WHUS43 KIWX 081505
CFWIWX

Coastal Hazard Message
National Weather Service Northern Indiana
1105 AM EDT Mon Aug 8 2022

INZ003-MIZ077-082315-
/O.CON.KIWX.BH.S.0007.220808T2100Z-220809T2100Z/
La Porte-Berrien-
1105 AM EDT Mon Aug 8 2022 /1005 AM CDT Mon Aug 8 2022/

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 5 PM EDT /4 PM
CDT/ THIS AFTERNOON THROUGH TUESDAY AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers will be heavily swamped by 
  waves. Southwest winds 15 to 25 mph shift northwest 20 to 30 
  mph this afternoon. North winds 10 to 15 mph Tuesday. Waves 
  building this afternoon to 3 to 5 feet and to 5 to 8 feet 
  overnight. Waves 3 to 5 feet Tuesday, gradually subsiding in 
  the afternoon.

* WHERE...In Indiana, La Porte county. In Michigan, Berrien 
  county.

* WHEN...From this afternoon through Tuesday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Do not venture out on piers.

&&

$$
358 
WHUS43 KIWX 082006
CFWIWX

Coastal Hazard Message
National Weather Service Northern Indiana
406 PM EDT Mon Aug 8 2022

INZ003-MIZ077-090415-
/O.CON.KIWX.BH.S.0007.220808T2100Z-220809T2100Z/
La Porte-Berrien-
406 PM EDT Mon Aug 8 2022 /306 PM CDT Mon Aug 8 2022/

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous swimming
  conditions expected. Piers will be heavily swamped by waves.
  Northwest 15 to 25 mph this afternoon. North winds 10 to 15 mph
  Tuesday. Waves building this afternoon to 3 to 6 feet overnight.
  Waves 3 to 6 feet Tuesday, gradually subsiding in the 
  afternoon.

* WHERE...In Indiana, La Porte county. In Michigan, Berrien 
  county.

* WHEN...Through Tuesday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Do not venture out on piers. Wear life vests when near the water.

&&

$$

Andersen
984 
WHUS43 KIWX 090304
CFWIWX

Coastal Hazard Message
National Weather Service Northern Indiana
1104 PM EDT Mon Aug 8 2022

INZ003-MIZ077-091115-
/O.CON.KIWX.BH.S.0007.000000T0000Z-220809T2100Z/
La Porte-Berrien-
1104 PM EDT Mon Aug 8 2022 /1004 PM CDT Mon Aug 8 2022/

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous swimming
  conditions expected. Piers will be heavily swamped by waves.
  North winds 10 to 15 mph Tuesday. Waves building to 3 to 6 feet
  overnight. Waves 3 to 6 feet Tuesday, gradually subsiding in 
  the afternoon.

* WHERE...In Indiana, La Porte county. In Michigan, Berrien 
  county.

* WHEN...Through Tuesday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Do not venture out on piers.

&&

$$

Andersen
338 
WHUS43 KIWX 090755
CFWIWX

Coastal Hazard Message
National Weather Service Northern Indiana
355 AM EDT Tue Aug 9 2022

INZ003-MIZ077-091600-
/O.CON.KIWX.BH.S.0007.000000T0000Z-220809T2100Z/
La Porte-Berrien-
355 AM EDT Tue Aug 9 2022 /255 AM CDT Tue Aug 9 2022/

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous swimming
  conditions expected. Piers will be heavily swamped by waves.
  Waves 3 to 6 feet this morning gradually subsiding this
  afternoon. 

* WHERE...In Indiana, La Porte county. In Michigan, Berrien 
  county.

* WHEN...Through this afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Do not venture out on piers.

&&

$$
898 
WHUS43 KIWX 091508
CFWIWX

Coastal Hazard Message
National Weather Service Northern Indiana
1108 AM EDT Tue Aug 9 2022

INZ003-MIZ077-092100-
/O.CON.KIWX.BH.S.0007.000000T0000Z-220809T2100Z/
La Porte-Berrien-
1108 AM EDT Tue Aug 9 2022 /1008 AM CDT Tue Aug 9 2022/

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 PM EDT /4 PM
CDT/ THIS AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous swimming
  conditions expected. Piers will be heavily swamped by waves.
  Waves 2 to 4 feet before gradually subsiding this afternoon.

* WHERE...In Indiana, La Porte county. In Michigan, Berrien 
  county.

* WHEN...Until 5 PM EDT /4 PM CDT/ this afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Do not venture out on piers.

&&

$$
006 
WHUS43 KIWX 091854
CFWIWX

Coastal Hazard Message
National Weather Service Northern Indiana
254 PM EDT Tue Aug 9 2022

INZ003-MIZ077-092100-
/O.CON.KIWX.BH.S.0007.000000T0000Z-220809T2100Z/
La Porte-Berrien-
254 PM EDT Tue Aug 9 2022 /154 PM CDT Tue Aug 9 2022/

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 PM EDT /4 PM
CDT/ THIS AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous swimming
  conditions expected. Piers will be heavily swamped by waves.
  Waves 2 to 4 feet and continue to gradually subside through this
  afternoon.

* WHERE...In Indiana, La Porte county. In Michigan, Berrien 
  county.

* WHEN...Until 5 PM EDT /4 PM CDT/ this afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Do not venture out on piers.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this beach hazards statement went out at Aug 7, 4:04 PM EDT, 18 minutes earlier.

Area forecast discussion, Aug 7, 4:04 PM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
404 PM EDT Sun Aug 7 2022

.SYNOPSIS...
Issued at 402 PM EDT Sun Aug 7 2022

Chances for showers and thunderstorms will persist through Monday
night across the area. Locally heavy rain will be the greatest
concern.

&&

.SHORT TERM...(This Evening through Monday Night)
Issued at 402 PM EDT Sun Aug 7 2022

Narrow bands of showers and storms have popped here and there in
a moderately unstable but poorly sheared environment resulting in
mainly very heavy rain given the tropical airmass in place and
slow movement of any storms. By in large coverage has been
isolated to scattered at best with greatest concentration
associated with a MCV working across central portions of the area.
At this point main threat will be localized hydro concerns into
early evening.

In the wake of the MCV further development may be limited with
any forcing left to numerous outflow boundaries that will be
around the area. Chc pops warranted into the evening with
potential uptick on convection overnight into Monday morning
possible as several weak disturbances combined with increasing low
level jet and continued influx of even richer airmass (PWATs well
over 2") all set the stage for increased hydro issues. While many
models lean towards the north for greatest chances nearly
anywhere could have the threat and just not enough confidence to
go higher than chc pops right now. Areas of very heavy rain and
localized flooding are a distinct possibility with those areas
that experienced heavy rainfall this afternoon at the greatest
risk to kick things off. Some discussion took place on issuing a
Flood Watch through Monday evening but given the myriad of
possibilities and fact that most areas can take an inch or 2 with
little issue have opted to hold off for now.

Cold front will begin to sweep slowly SE into the area Mon
afternoon through Monday night with increased forcing likely to
spark off more widespread convection. Depending on impacts from
overnight storms, sufficient instability could exist for a low
end wind threat from any stronger storms. Greater concern will
likely remain with hydro. Backed away some from the cat pops but
could need to be re-introduced.

&&

.LONG TERM...(Tuesday through Sunday)
Issued at 402 PM EDT Sun Aug 7 2022

Frontal boundary will continue to sink slowly south to start the
period. Blend of models has kept pops going a bit longer in the SE
areas into Tue night and given lack of real strong wave to continue
it's southward push am inclined to think the slower trend is
reasonable. Dewpoints will be on the downward trend, highest in the
SE (mid to upper 60s) so maintenance of a thunder threat along with
locally heavy rain is warranted.

More comfortable dewpoints will arrive (60s vs 70s) with dry
conditions then dominating likely for much of the period. GFS/EC
do still show some shower potential on Thursday with another weak
disturbance and front from the north but opted to keep things dry
for now. Chances could creep back up again towards the end of the
period with the next system.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 127 PM EDT Sun Aug 7 2022

A period of lower flight conditions into MVFR is possible as the
chance for showers and thunderstorms increase. The main threat
from the thunderstorms would be heavy rain though a brief gust to
around 30 or 35 kts cannot be ruled out. Thunderstorms would push
through SBN early in the TAF period before reaching FWA between 19
and 21z. Additional chances for thunderstorms also exist after 2z
at SBN again with the same threats listed above. FWA would come a
couple hours later.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Fisher
SHORT TERM...Fisher
LONG TERM...Fisher
AVIATION...Roller

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 7, 4:17 PM EDT, 5 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
417 PM EDT Sun Aug 7 2022

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-082030-
St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-
Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-
Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
417 PM EDT Sun Aug 7 2022 /317 PM CDT Sun Aug 7 2022/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Tonight.

Severe weather is not expected, but locally heavy rainfall localized
flooding will be possible into the overnight hours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered thunderstorms are expected at times from Monday to Tuesday
night. Severe weather is not expected, but locally heavy rainfall is
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ003-MIZ077-082030-
La Porte-Berrien-
417 PM EDT Sun Aug 7 2022 /317 PM CDT Sun Aug 7 2022/

...BEACH HAZARDS STATEMENT IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...Tonight.

Severe weather is not expected, but locally heavy rainfall localized
flooding will be possible into the overnight hours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

Scattered thunderstorms are expected at times from Monday to Tuesday
night. Severe weather is not expected, but locally heavy rainfall is
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-082030-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
417 PM EDT Sun Aug 7 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM MONDAY TO 8 AM EDT
TUESDAY...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Tonight.

There are chances for thunderstorms through tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

There are chances for thunderstorms Monday and Monday night.

In the hours before

Special weather statement, Aug 7, 2:38 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Northern Indiana
238 PM EDT Sun Aug 7 2022

INZ005-008-016-017-071915-
Whitley IN-Noble IN-Kosciusko IN-Elkhart IN-
238 PM EDT Sun Aug 7 2022

...A strong thunderstorm will impact portions of southeastern
Elkhart, western Noble, northwestern Whitley and northeastern
Kosciusko Counties through 315 PM EDT...

At 237 PM EDT, Doppler radar was tracking a strong thunderstorm near
Syracuse, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  North Webster around 245 PM EDT.

Other locations in the path of this storm include Ligonier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4150 8548 4122 8554 4134 8590 4147 8586
TIME...MOT...LOC 1837Z 272DEG 15KT 4138 8574

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CR
Local storm report, Aug 7, 2:55 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
255 PM EDT SUN AUG 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HEAVY RAIN       2 W GOSHEN              41.58N 85.87W
08/07/2022  M2.40 INCH       ELKHART            IN   PUBLIC

            PUBLIC REPORT FROM TWITTER.

&&

MSL
Special weather statement, Aug 7, 3:34 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Northern Indiana
334 PM EDT Sun Aug 7 2022

INZ015>017-024-072000-
Wabash IN-Whitley IN-Kosciusko IN-Fulton IN-
334 PM EDT Sun Aug 7 2022

...Strong thunderstorms will impact portions of northern Wabash,
western Whitley, northeastern Fulton and southern Kosciusko Counties
through 400 PM EDT...

At 333 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mentone to near Akron. Movement was east
at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Warsaw and Winona Lake around 350 PM EDT.

Other locations in the path of these storms include North Manchester
and Pierceton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4105 8609 4117 8608 4117 8605 4123 8606
      4131 8565 4100 8565
TIME...MOT...LOC 1933Z 263DEG 28KT 4120 8599 4109 8598

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CR
Special weather statement, Aug 7, 3:55 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Northern Indiana
355 PM EDT Sun Aug 7 2022

INZ004-005-014-016-072045-
Kosciusko IN-St. Joseph IN-Marshall IN-Elkhart IN-
355 PM EDT Sun Aug 7 2022

...A strong thunderstorm will impact portions of southern Elkhart,
southeastern St. Joseph, northern Kosciusko and northeastern Marshall
Counties through 445 PM EDT...

At 355 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bremen, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Nappanee and Wakarusa around 410 PM EDT.

Other locations in the path of this storm include Milford, Goshen,
New Paris and Syracuse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4141 8565 4133 8565 4124 8613 4152 8631
      4168 8588
TIME...MOT...LOC 1955Z 251DEG 22KT 4147 8609

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Andersen
Special weather statement, Aug 7, 4:00 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Northern Indiana
400 PM EDT Sun Aug 7 2022

INZ008-016-017-024-025-072030-
Wabash IN-Whitley IN-Noble IN-Huntington IN-Kosciusko IN-
400 PM EDT Sun Aug 7 2022

...A strong thunderstorm will impact portions of northern Wabash,
southwestern Noble, Whitley, northern Huntington and southeastern
Kosciusko Counties through 430 PM EDT...

At 359 PM EDT, Doppler radar was tracking a strong thunderstorm near
North Manchester, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph. Heavy downpours, road ponding
         and localized nuisance flooding possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Pierceton around 410 PM EDT.
  South Whitley around 415 PM EDT.

Other locations in the path of this storm include Columbia City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4102 8595 4104 8595 4104 8600 4125 8595
      4137 8546 4093 8540
TIME...MOT...LOC 1959Z 273DEG 26KT 4110 8580

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Andersen
Special weather statement, Aug 7, 4:18 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Northern Indiana
418 PM EDT Sun Aug 7 2022

INZ008-017-018-072045-
Whitley IN-Noble IN-Allen IN-
418 PM EDT Sun Aug 7 2022

...A strong thunderstorm will impact portions of northwestern Allen,
southeastern Noble and northeastern Whitley Counties through 445 PM
EDT...

At 416 PM EDT, Doppler radar was tracking a strong thunderstorm over
Columbia City, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph along with heavy downpours. Road
         ponding and localized nuisance flooding possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Churubusco around 435 PM EDT.

Other locations in the path of this storm include Huntertown.

This includes Interstate 69 in Indiana between mile markers 304 and
308.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4115 8558 4129 8552 4132 8519 4127 8519
      4126 8516 4105 8521
TIME...MOT...LOC 2016Z 269DEG 20KT 4119 8548

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Andersen

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 1:23 PM EDTSpecial Weather StatementIWXElkhart37 min
Aug 7, 1:39 PM EDTSpecial Weather StatementIWXElkhart36 min
Aug 7, 2:15 PM EDTSevere Thunderstorm WarningIWXFulton, LaPorte, Marshall, Pulaski, Starke60 min
Aug 7, 2:38 PM EDTSpecial Weather StatementIWXKosciusko37 min
Aug 7, 3:34 PM EDTSpecial Weather StatementIWXKosciusko26 min
Aug 7, 3:55 PM EDTSpecial Weather StatementIWXElkhart50 min
Aug 7, 4:00 PM EDTSpecial Weather StatementIWXKosciusko, Whitley30 min
Aug 7, 4:18 PM EDTSpecial Weather StatementIWXWhitley27 min
Aug 7, 4:22 PM EDTSmall Craft AdvisoryIWX43 hr
Aug 7, 4:29 PM EDTSpecial Weather StatementIWXElkhart31 min
Aug 7, 4:51 PM EDTSpecial Weather StatementIWXGrant24 min
Aug 7, 5:00 PM EDTSpecial Weather StatementIWXJay30 min

Nearby

Beach Hazards Statements in Michigan, 2022Beach Hazards Statements in Indiana, 2022Every beach hazards statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.